# SDR HNAA2021022700063

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 50,012 hours, 43,955 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 2 T/R DEPLOYED AT 85 TO 90 KNOTS ON TAKE OFF ROLL. ABORTED TAKEOFF. MAINTENANCE PERFORMED: MEL 24FEB21 09:04 ROA C05503 78-1 THRUST REVERSES C/W MAINT AND FLT CREW PROCEDURES.   FDR SHOWS #2 ENGINE TR WAS IN TRANSIT. ELECTRICALLY TESTED BOTH THE UPPER AND THE LOWER T/R TRANSIT SWITCH'S. UPPER TRANSIT SWITCH FAILED ELECTRICAL TEST. R&R'D UPPER TRANSIT SWITCH IN REF TO AMM 78-34-01. OPERATED T/R OPS CK GOOD AT THIS TIME.
